Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 71, NWS North Platte, NE

June 1, 2024Arthur County, Garden County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 4:59 AM MDT for Arthur County, Garden County, Keith County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 4:59 AM MDT (10:59 UTC)
Expired
Jun 1, 2024, 5:45 AM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Arthur County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:38 AM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS53 KLBF 011059
SVRLBF
NEC005-069-101-011145-
/O.NEW.KLBF.SV.W.0071.240601T1059Z-240601T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
459 AM MDT Sat Jun 1 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Arthur County in west central Nebraska...
  Northwestern Keith County in southwestern Nebraska...
  East central Garden County in the Panhandle of Nebraska...

* Until 545 AM MDT.

* At 458 AM MDT, a severe thunderstorm was located 18 miles east of
  Crescent Lake National Wildlife Refuge, or 19 miles west of Arthur,
  moving southeast at 20 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Arthur, Velma, Haythorn Lake, and Bourquim Hill.

This includes Highway 61 between mile markers 122 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4164 10220 4174 10209 4158 10168 4130 10193
TIME...MOT...LOC 1058Z 305DEG 18KT 4164 10207 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
2 follow-up statements
117 
WWUS53 KLBF 011119
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
519 AM MDT Sat Jun 1 2024

NEC101-011129-
/O.CAN.KLBF.SV.W.0071.000000T0000Z-240601T1145Z/
Keith NE-
519 AM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEITH COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning does not appear 
to affect the warned area anymore. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4171 10202 4158 10168 4139 10185 4140 10199
      4160 10210
TIME...MOT...LOC 1119Z 291DEG 16KT 4162 10196 

$$

NEC005-069-011145-
/O.CON.KLBF.SV.W.0071.000000T0000Z-240601T1145Z/
Arthur NE-Garden NE-
519 AM MDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM MDT
FOR SOUTHWESTERN ARTHUR AND EAST CENTRAL GARDEN COUNTIES...

At 519 AM MDT, a severe thunderstorm was located 14 miles west of
Arthur, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Arthur, Velma, Haythorn Lake, and Bourquim Hill.

This includes Highway 61 between mile markers 122 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4171 10202 4158 10168 4139 10185 4140 10199
      4160 10210
TIME...MOT...LOC 1119Z 291DEG 16KT 4162 10196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
784 
WWUS53 KLBF 011138
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
538 AM MDT Sat Jun 1 2024

NEC005-069-011148-
/O.EXP.KLBF.SV.W.0071.000000T0000Z-240601T1145Z/
Arthur NE-Garden NE-
538 AM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR AND EAST
CENTRAL GARDEN COUNTIES WILL EXPIRE AT 545 AM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of, southwestern and west central Nebraska.

LAT...LON 4171 10202 4158 10168 4139 10185 4140 10199
      4160 10210
TIME...MOT...LOC 1138Z 305DEG 18KT 4157 10187 

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:11 AM MDT, 1 hour 48 minutes earlier. Its key messages:

  • Storms are anticipated to move into the area late this afternoon and evening, with a threat for very large hail and damaging winds.
  • Confidence is increasing in a line of severe thunderstorms capable of producing significant (>75mph) wind gusts Sunday evening across the area.
  • Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains unclear.
  • A lull in precipitation is expected into mid-week, with showers/thunderstorms then returning late week.
Area forecast discussion, Jun 1, 3:11 AM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
411 AM CDT Sat Jun 1 2024

.KEY MESSAGES...

-  Storms are anticipated to move into the area late this
   afternoon and evening, with a threat for very large hail and
   damaging winds.

- Confidence is increasing in a line of severe thunderstorms
  capable of producing significant (>75mph) wind gusts Sunday
  evening across the area.

-  Additional threats for thunderstorms exist Monday and
   Tuesday, though the threat for any severe weather remains
   unclear.

-  A lull in precipitation is expected into mid-week, with
   showers/thunderstorms then returning late week.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 409 AM CDT Sat Jun 1 2024

Currently, elevated supercells have developed across the Panhandle,
in a broad warm advection regime atop a largely stable boundary
layer. Shear profiles remain supportive of these supercells
sustaining through at least sunrise, with right mover motions off to
the southeast. Extrapolation suggests a continued threat for large
hail for areas near and west of HWY 83 and along and south of HWY 2,
where the best overlap of elevated instability and deep layer shear
exists. As low level flow weakens after sunrise, convection should
eventually weaken and dry conditions should then persist into this
afternoon.

By late afternoon, persistent southeasterly flow will promote
dewpoints increasing into the upper 50s to low 60s across southwest
Nebraska. With steepening lapse rates aloft, MLCAPE values look to
climb to >2000 J/kg south of HWY 2, with lessening values to the
north. High-res guidance continues to point to initial discrete
thunderstorm development across northeast Colorado by late
afternoon, as inhibition erodes and convergence increases along
a dryline. Additional scattered thunderstorm development is
possible further northeast into western/central Nebraska along
any more diffuse surface boundaries, though confidence in this
remains low for now. For any storms that form, deep layer shear
vectors look to be more than supportive of supercells, with at
least some clockwise curvature in the lowest few kilometers
initially and increasing hodograph length with height. With
time into the late evening, the low level jet will begin to
strengthen from the south and lead to increasing low level
curvature/shear across much of the area. There does appear to be
a brief window should any thunderstorms remain discrete in the
late evening hours. The more prevalent threat looks to be large
to very large hail, with adequate deep layer shear, steep mid-
level lapse rates, good CAPE distributions (largely
subfreezing),and mid-level storm relative wind vectors largely
perpendicular to the initiating dryline. Some damaging wind
threat will accompany storms as well. It appears the threat
should be maximized in the evening and early overnight hours,
before waning due to a combination of both a stabilizing
boundary layer and storms exiting the area to the east.

The next, potentially high impact, round of severe thunderstorms
looks to be on tap for Sunday afternoon and evening across much of
western and north central Nebraska. A similar environment looks
to be in place across the area in the afternoon on Sunday, with
upper 50 to low 60 dewpoints overspreading the area. Ample
MLCAPE again will be present, with adequate deep layer shear to
support updraft organization. As a shortwave trough crosses the
Rockies Sunday evening, an associated surface low will eject
northeastward across the Dakotas, dragging a cold front through
the area during the afternoon. Increased convergence along this
encroaching cold front should allow for rapid thunderstorm
formation, and enough forcing should exist for at least a broken
line of storms. The environment across the warm sector
continues to look rather concerning with respect to damaging
wind potential, with good inverted-v sounding profiles, high
LCLs above the dry sub-cloud layer, and robust DCAPE values. In
fact, the majority of this evening's high-res guidance suite
paints the potential for 80-85mph wind gusts embedded in the
quick moving squall line Sunday evening. More than agree with
the inclusion of a significant wind threat in the current Day 2
SPC outlook, and confidence continues to grow in the potential
for localized high impact damaging winds Sunday evening.
Precisely where this occurs is somewhat low confidence, though
nearly all high-res guidance members point to this somewhere
across western and north central Nebraska. The bottom line, a
significant damaging wind event is possible across portions of
the area Sunday afternoon and evening, and later forecasts
should be monitored closely (especially for those with outdoor
plans!).

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Issued at 409 AM CDT Sat Jun 1 2024

Additional thunderstorm threats will persist into Monday and
Tuesday, though confidence wanes with respect to frontal boundary
positioning and associated corridors of best thunderstorm potential.
Drier conditions are then expected into midweek, as heights rise
aloft and upper ridging begins to establish across the western
CONUS. Discrepancies remain between deterministic and ensemble
solutions on the orientation and positioning of both the western
CONUS ridge and and eastern US trough, leading to lowered confidence
for late week and beyond. That said, the background northwesterly
flow aloft would point to at least some returning threat for strong
to severe thunderstorms, and this will need to be monitored going
forward.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1217 AM CDT Sat Jun 1 2024

A few aviation weather concerns exist through the forecast
period, including thunderstorms, low ceilings, and potentially
fog. The first wave of moisture works into western Nebraska
overnight into the early morning hours, likely resulting in
scattered showers and storms. IFR ceilings and visby are
possible for the southern terminals (LBF) around sunrise.
Another round of storms will likely develop toward sunset.
Meanwhile, generally light east surface winds will strengthen
during the day and transition to south/southeast.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Snively
Hazardous weather outlook, Jun 1, 3:40 AM MDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
440 AM CDT Sat Jun 1 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-020945-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
440 AM CDT Sat Jun 1 2024 /340 AM MDT Sat Jun 1 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms remain possible across western and
southwest Nebraska early this morning, with a threat for large hail.
These storms will wane by late this morning.

Another round of thunderstorms is expected to develop this afternoon
and evening across western Nebraska, moving east across the area this
evening. The primary threats are large to very large hail, damaging
winds, and locally heavy rainfall. A brief tornado cannot be ruled
out for areas primarily west of Highway 183.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe thunderstorms are possible Sunday
afternoon and evening across the area. Large hail and damaging winds
in excess of 75 miles per hour are the main severe threats.

Thunderstorms are possible again Monday and Tuesday across much of
western and north central Nebraska. At this time, the severe threat
is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 1, 3:48 AM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 AM MDT Sat Jun 1 2024

NEZ022-035-011030-
Arthur NE-Garden NE-
348 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ARTHUR AND EAST CENTRAL
GARDEN COUNTIES THROUGH 430 AM MDT...

At 348 AM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Lewellen, or 16 miles west of Arthur, moving east
at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Velma, Haythorn Lake, Jensen Lake, and McKeag.

This includes Highway 61 near mile marker 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of and west central Nebraska.

&&

LAT...LON 4145 10206 4161 10214 4171 10172 4142 10173
TIME...MOT...LOC 0948Z 253DEG 15KT 4155 10201

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 3:49 AM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
349 AM MDT Sat Jun 1 2024

NEZ023-024-011030-
Hooker NE-Grant NE-
349 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRANT AND
NORTHWESTERN HOOKER COUNTIES THROUGH 430 AM MDT...

At 349 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Whitman, or 26 miles north of Arthur, moving east at
15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carr Lake, Weir, and Pratt Lake.

This includes Highway 2 between mile markers 161 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.

&&

LAT...LON 4184 10162 4198 10169 4209 10134 4185 10124
TIME...MOT...LOC 0949Z 253DEG 14KT 4195 10158

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 3:54 AM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
354 AM MDT Sat Jun 1 2024

NEZ022-011045-
Garden NE-
354 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GARDEN COUNTY
THROUGH 445 AM MDT...

At 354 AM MDT, Doppler radar was tracking a strong thunderstorm near
Crescent Lake National Wildlife Refuge, or 29 miles north of Oshkosh,
moving southeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Deer Lake, Adams Flats, Britton Lake, and Rackett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4184 10252 4192 10242 4180 10207 4174 10207
      4174 10204 4159 10221
TIME...MOT...LOC 0954Z 305DEG 22KT 4183 10241

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Brown
Special weather statement, Jun 1, 4:25 AM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
425 AM MDT Sat Jun 1 2024

NEZ035-011100-
Arthur NE-
425 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ARTHUR COUNTY THROUGH
500 AM MDT...

At 425 AM MDT, Doppler radar was tracking a strong thunderstorm near
Arthur, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Arthur, Velma, Haythorn Lake, and Jensen Lake.

This includes the following highways...
 Highway 61 between mile markers 113 and 129.
 Highway 92 between mile markers 165 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.

&&

LAT...LON 4155 10195 4167 10187 4160 10150 4140 10149
      4140 10166
TIME...MOT...LOC 1025Z 282DEG 21KT 4154 10178

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Brown
Special weather statement, Jun 1, 4:38 AM MDT, 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
538 AM CDT Sat Jun 1 2024

NEZ035-036-057-059-011115-
Arthur NE-McPherson NE-Lincoln NE-Keith NE-
538 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ARTHUR...
NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND SOUTHWESTERN MCPHERSON
COUNTIES THROUGH 615 AM CDT/515 AM MDT/...

At 538 AM CDT/438 AM MDT/, Doppler radar was tracking a strong
thunderstorm 17 miles southeast of Arthur. Movement is nearly
stationary or drifting east.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bucktail Lake, Schnick Lake, and Diamond Bar Lake.

This includes Highway 92 between mile markers 186 and 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT/700 AM
MDT/ for southwestern and west central Nebraska.

&&

LAT...LON 4135 10150 4155 10149 4156 10112 4134 10111
TIME...MOT...LOC 1038Z 299DEG 4KT 4146 10139

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, Jun 1, 4:50 AM MDT, 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
450 AM MDT Sat Jun 1 2024

NEZ024-011130-
Hooker NE-
450 AM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HOOKER COUNTY
THROUGH 530 AM MDT...

At 450 AM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Mullen, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Highway 97 crossing the Dismal River and Shimmons Lake.

This includes Highway 97 between mile markers 45 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM MDT for
west central Nebraska.

&&

LAT...LON 4178 10127 4192 10125 4190 10091 4174 10092
      4175 10115
TIME...MOT...LOC 1050Z 282DEG 9KT 4182 10111

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:38 AM MDTSpecial Weather StatementLBFBox Butte52 min
Jun 1, 1:43 AM MDTSpecial Weather StatementLBFGarden47 min
Jun 1, 1:51 AM MDTSevere Thunderstorm WarningLBFGarden39 min
Jun 1, 1:54 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan36 min
Jun 1, 2:10 AM MDTSpecial Weather StatementLBFSheridan35 min
Jun 1, 2:21 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan39 min
Jun 1, 2:26 AM MDTSpecial Weather StatementLBFGrant34 min
Jun 1, 2:28 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFGarden, Sheridan47 min
Jun 1, 2:29 AM MDTSevere Thunderstorm WarningLBFGarden46 min
Jun 1, 2:34 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan41 min
Jun 1, 2:37 AM MDTSevere Thunderstorm WarningLBFGrant38 min
Jun 1, 2:59 AM MDTSpecial Weather StatementLBFGrant31 min
Jun 1, 3:11 AM MDTSpecial Weather StatementLBFGarden34 min
Jun 1, 3:13 AM MDTSevere Thunderstorm WarningLBFGarden, Sheridan47 min
Jun 1, 3:14 AM MDTSpecial Weather StatementLBFGrant46 min
Jun 1, 3:15 AM MDTSpecial Weather StatementLBFGarden45 min
Jun 1, 3:33 AM MDTSpecial Weather StatementLBFSheridan42 min
Jun 1, 3:48 AM MDTSpecial Weather StatementLBFArthur42 min
Jun 1, 3:49 AM MDTSpecial Weather StatementLBFGrant41 min
Jun 1, 3:54 AM MDTSpecial Weather StatementLBFGarden51 min
Jun 1, 4:20 AM MDTSevere Thunderstorm WarningLBFArthur, Garden40 min
Jun 1, 4:25 AM MDTSpecial Weather StatementLBFArthur35 min
Jun 1, 4:38 AM MDTSpecial Weather StatementLBFMcPherson37 min
Jun 1, 4:50 AM MDTSpecial Weather StatementLBFHooker40 min
Jun 1, 5:00 AM MDTSpecial Weather StatementLBFArthur45 min
Jun 1, 5:12 AM MDTSpecial Weather StatementLBFMcPherson33 min
Jun 1, 5:16 AM MDTSpecial Weather StatementLBFMcPherson44 min
Jun 1, 5:37 AM MDTSevere Thunderstorm WarningLBFLincoln, McPherson38 min
Jun 1, 5:43 AM MDTSpecial Weather StatementLBFGrant47 min
Jun 1, 5:50 AM MDTSpecial Weather StatementLBFArthur40 min
Jun 1, 6:01 AM MDTSevere Thunderstorm WarningLBFLincoln44 min
Jun 1, 6:07 AM MDTSevere Thunderstorm WarningLBFArthur38 min
Jun 1, 6:23 AM MDTSpecial Weather StatementLBFGrant37 min
Jun 1, 6:24 AM MDTSpecial Weather StatementLBFLogan36 min
Jun 1, 6:36 AM MDTSpecial Weather StatementLBFMcPherson39 min
Jun 1, 6:41 AM MDTSpecial Weather StatementLBFLincoln19 min
Jun 1, 6:52 AM MDTSpecial Weather StatementLBFLogan38 min
Jun 1, 6:57 AM MDTSpecial Weather StatementLBFGrant48 min
Jun 1, 7:10 AM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker50 min
Jun 1, 7:26 AM MDTSpecial Weather StatementLBFCuster49 min
Jun 1, 7:28 AM MDTSpecial Weather StatementLBFLincoln32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.